Journal of Modern Methods in Numerical Mathematics

The Journal of Modern Methods in Numerical Mathematics is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. JMMNM publishes high quality researches in the fields of Mathematical methods in Operations research, Numerical analysis, Optimal control, a broad range of topics including Algebra, Number theory, Statistics and Computer science, the journal also publishes papers describing relevant applications in such fields as physics, fluid dynamics, engineering and other branches of applied science.. The journal will publish two issues annually and accepts papers through peer review by professional colleagues in the relevant fields.

Vol 8 No 1-2 (2017)

Published: 2017-03-04

On contractivity-preserving 2- and 3-step predictor-corrector series for ODEs

Truong Nguyen-Ba; Abdulrahman Alzahrani, Thierry Giordano, Remi Vaillancourt


Construction of a global solution for the one dimensional singularly-perturbed boundary value problem

Samir Karasuljic, Dr, Enes Duvnjakovic, Dr, Vedad Pasic, Dr, Elvis Barakovic, Dr


Improved Parker-Sochacki Approach for Closed Form Solution of Enzyme Catalyzed Reaction Model

Babatunde Sunday Ogundare, Saheed O Akindeinde, Dr., Adebayo O Adewumi, Dr., Adebayo A Aderogba, Dr.


On contractivity preserving 4- to 7-step predictor-corrector HBO series for ODEs

Truong Nguyen-Ba, Thierry Giordano, Huong Nguyen-Thu, Remi Vaillancourt


View All Issues